It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Well it's hard to say. Sometimes I've read about women who have a ton of breakthrough bleeding that lasts the entire month after they started the pill. But sometimes it only lasts a few days. There's really no way for me to tell you how long it will last for you.

But if you find that it lasts a long time after your placebo week, then you might need to get a stronger pill with higher hormone level. Because breakthrough bleeding is a much more common side effect of the very low dose pills, cause they aren't strong enough to prevent the breakthrough bleeding from happening.

All you can really do is ride it out and see how it goes. But I'd try to switch pills if you continue to have problems after your placebo week.





All times are GMT -7. The time now is 02:02 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!